Multinomial logit bias reduction via the Poisson log-linear model
Biometrika · 2011 · Volume 98 · Issue 3
Abstract
For the parameters of a multinomial logistic regression, it is shown how to obtain the bias-reducing penalized maximum likelihood estimator by using the equivalent Poisson log-linear model. The calculation needed is not simply an application of the Jeffreys prior penalty to the Poisson model. The development allows a simple and computationally efficient implementation of the reduced-bias estimator, using standard software for generalized linear models.
Enable JavaScript for citation tools and additional paper interactions.